Open Access
Translator Disclaimer
2015 On various types of shadowing for geometric Lorenz flows
A. Arbieto, J.E. Reis, R. Ribeiro
Rocky Mountain J. Math. 45(4): 1067-1090 (2015). DOI: 10.1216/RMJ-2015-45-4-1067

Abstract

We show that Lorenz flows have neither limit shadowing property nor average shadowing property nor the asymptotic average shadowing property where the reparametrizations related to these concepts relies on the set of increasing homeomorphisms with bounded variation.

Citation

Download Citation

A. Arbieto. J.E. Reis. R. Ribeiro. "On various types of shadowing for geometric Lorenz flows." Rocky Mountain J. Math. 45 (4) 1067 - 1090, 2015. https://doi.org/10.1216/RMJ-2015-45-4-1067

Information

Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1352.37067
MathSciNet: MR3418182
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1067

Subjects:
Primary: 37C50, 37D45
Secondary: 37C10

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.45 • No. 4 • 2015
Back to Top